×

Asymptotische Formeln für die Lösungen der Differentialgleichung \(y''+q(x)y = 0\). (German) Zbl 0135.13603


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] R. Bellman: Теория устойчивости дифференциальных уравнений. Moskva 1954. · Zbl 0995.90501
[2] J. Mařík M. Ráb: Asymptotische Eigenschaften der Lösungen der Differentialgleichung \(y'' = A(x) y\) im nichtoszillatorischen Fall. Czech. Math. J. 10 (85), 1960, 501-522. · Zbl 0097.07104
[3] J. Mařík M. Ráb: Nichtoszillatorische lineare Differentialgleichungen 2. Ordnung. Czech. Math. J. 13 (88) 1963, 209-225. · Zbl 0114.29203
[4] M. Ráb: Asymptotische Eigenschaften der Lösungen der Differentialgleichung \(y'' + A(x) u = 0\). Czech. Math. J. 8 (83), 1958, 513-519. · Zbl 0083.31101
[5] M. Ráb: Kriterien für die Oszillation der Lösungen der Differentialgleichung \((p(x) u')' + q(x) y= 0\). Čas. pro pěst. mat. 84 (1959), 335- 370. · Zbl 0087.29505
[6] A. Wintner: Asymptotic integrations of the adiabatic oscillator in its hyperbolic range. Duke Math. J. 15 (1948), 55-67. · Zbl 0034.35501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.